# SDR WX0A2024050632029

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 48,574 hours, 29,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Broken
- Location: Megaphone
- Component: Megaphone
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE SIREN BUTTON BROKEN OFF. / REMOVED AND REPLACED AFT CABIN MEGAPHONE I.A.W MM 25-65-51-710-002-A. OPS CHECKED GOOD."
